Bemerkung zu einem Satz von G. Alexits

Tandori, Károly: Bemerkung zu einem Satz von G. Alexits. Acta scientiarum mathematicarum, (21) 1-2. pp. 12-14. (1960)

[img] Cikk, tanulmány, mű
math_021_fasc_001_002_012-014.pdf

Download (639kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 1-2
Page Range: pp. 12-14
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Alexits György, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13896

Actions (login required)

View Item View Item